Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 340, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Nov 27, 2005, 7:22 PM CST for Oregon County, Shannon County, Missouri. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 27, 2005, 7:22 PM CST (01:22 UTC)
- Expired
- Nov 27, 2005, 8:30 PM CST
- In force
- 68 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Oregon County, MO, Shannon County, MO
The radar
The Springfield radar (KSGF), 187 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 27, 3:05 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 280122
SVRSGF
MOC149-203-280230-
/O.NEW.KSGF.SV.W.0340.051128T0122Z-051128T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CST SUN NOV 27 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OREGON COUNTY IN MISSOURI.
SHANNON COUNTY IN MISSOURI.
* UNTIL 830 PM CST.
* AT 718 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTH OF MOUNTAIN VIEW TO 10 MILES WEST OF MAMMOTH
SPRING...AND MOVING NORTHEAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE...
NEAR THAYER BY 725 PM CST.
NEAR ALTON BY 745 PM CST.
NEAR EMINENCE BY 755 PM CST.
NEAR WINONA BY 800 PM CST.
THE TOWNS OF KOSHKONONG...TERESITA...ROVER...MONTIER...MYRTLE...
THOMASVILLE...COUCH...ALLEY SPRING...GREER AND ROUND SPRING ARE ALSO
IN THE PATH OF THESE SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST SUNDAY EVENING FOR
KANSAS AND MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CST MONDAY MORNING FOR MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR MISSOURI.
LAT...LON 3703 9166 3741 9151 3739 9119 3719 9114
3715 9105 3711 9105 3709 9123 3683 9124
3681 9114 3651 9115 3651 9168
$$
CRAMER4 follow-up statements
000
WWUS53 KSGF 280142
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 PM CST SUN NOV 27 2005
MOC149-203-280230-
/O.CON.KSGF.SV.W.0340.000000T0000Z-051128T0230Z/
SHANNON MO-OREGON MO-
742 PM CST SUN NOV 27 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OREGON AND
SHANNON COUNTIES UNTIL 830 PM CST...
AT 739 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF BIRCH TREE TO 7 MILES NORTH OF
THAYER...AND MOVING NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR ALTON BY 750 PM CST.
NEAR WINONA BY 800 PM CST.
THE TOWNS OF THOMASVILLE...MONTIER...ALLEY SPRING...GREER...ROUND
SPRING...WEST EMINENCE...WILDERNESS AND MIDRIDGE ARE ALSO IN THE PATH
OF THIS LINE OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3707 9160 3741 9140 3740 9120 3727 9118
3719 9114 3715 9105 3711 9105 3709 9123
3681 9125 3681 9113 3664 9113 3658 9160
$$
CRAMER000
WWUS53 KSGF 280158
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CST SUN NOV 27 2005
MOC149-203-280230-
/O.CON.KSGF.SV.W.0340.000000T0000Z-051128T0230Z/
SHANNON MO-OREGON MO-
758 PM CST SUN NOV 27 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OREGON AND
SHANNON COUNTIES UNTIL 830 PM CST...
AT 756 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF EMINENCE TO 8 MILES NORTH OF
ALTON...AND MOVING NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR EMINENCE BY 805 PM CST.
NEAR WINONA BY 810 PM CST.
THE TOWNS OF ALLEY SPRING...ROUND SPRING...WEST EMINENCE AND MIDRIDGE
ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3691 9150 3724 9157 3741 9140 3740 9120
3727 9118 3719 9114 3715 9105 3711 9105
3709 9123 3682 9123 3675 9148
$$
CRAMER000
WWUS53 KSGF 280223
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 PM CST SUN NOV 27 2005
MOC149-203-280230-
/O.CON.KSGF.SV.W.0340.000000T0000Z-051128T0230Z/
SHANNON MO-OREGON MO-
817 PM CST SUN NOV 27 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OREGON AND
SHANNON COUNTIES UNTIL 830 PM CST...
AT 813 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF BUNKER TO WINONA...AND MOVING
NORTHEAST AT 50 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
EASTERN SHANNON AND NORTHERN OREGON COUNTIES...INCLUDING THE TOWN OF
MIDRIDGE.
ANOTHER STORM WAS APPROACHING OREGON COUNTY FROM ARKANSAS. BASED
OFF OF RADAR...THIS STORM HAS SHOWED SIGNS OF PRODUCING WIND
DAMAGE. LOCATIONS LIKELY AFFECTED BY THIS STORM
INCLUDES...THAYER...COUCH...ALTON...AND WILDERNESS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3674 9151 3740 9137 3740 9120 3727 9118
3719 9114 3715 9105 3711 9105 3709 9123
3669 9124
$$
CRAMER000
WWUS53 KSGF 280234
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
834 PM CST SUN NOV 27 2005
MOC149-203-280244-
/O.EXP.KSGF.SV.W.0340.000000T0000Z-051128T0230Z/
SHANNON MO-OREGON MO-
834 PM CST SUN NOV 27 2005
...THE SEVERE THUNDERSTORM WARNING FOR OREGON COUNTY HAS BEEN
ALLOWED TO EXPIRE...
AT 830 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.
LAT...LON 3674 9151 3740 9137 3740 9120 3727 9118
3719 9114 3715 9105 3711 9105 3709 9123
3669 9124
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 27, 1:25 PM CST, 5 hours 57 minutes earlier.
Area forecast discussion, Nov 27, 1:25 PM CST, 5 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 125 PM CST SUN NOV 27 2005 .DISCUSSION... VERY EXPLOSIVE ATMOSPHERE IS BEGINNING TO TAKE SHAPE ACROSS EASTERN KANSAS AND EASTERN OKLAHOMA THIS AFTERNOON. 18Z KSGF SOUNDING IS SHOWING A VERY STRONG CAP...BUT THE UPPER LEVEL ENERGY BEGINNING TO SURGE NORTHEAST ACROSS OKLAHOMA/KANSAS AND TEXAS WILL BREAK THIS CAP BY LATE THIS AFTERNOON ACROSS THE FORECAST AREA. 0-3 KM STORM RELATIVE HELICITIES ARE ALREADY NEAR 400 M2/S2...WHICH IS MORE THAN SUFFICIENT FOR ROTATING STORMS IN THE LOWER ATMOSPHERE. A VERY STRONG JET STREAK IS NOTED ON SATELLITE ACROSS EASTERN OKLAHOMA WHICH IS ENHANCING LARGE SCALE LIFT ACROSS KANSAS AND OKLAHOMA. SATELLITE IMAGERY IS VERY INTERESTING IN TERMS OF VERTICAL DIFFLUENT FLOW AS INDIVIDUAL CLOUD ELEMENTS ARE RACING NORTH/NORTHEAST ACROSS THE FORECAST AREA WITH A STRONG EASTERLY COMPONENT ACROSS EASTERN MISSOURI. BREAKS IN THE OVERALL CLOUD SHIELD HAS ALLOWED FOR TEMPERATURES TO RISE TO NEAR 70 DEGREES...WITH 60S ELSEWHERE. MODIFIED SOUNDING AT KSGF WITH A TEMPERATURE OF 67 AND A DEW POINT OF 53 INDICATED CAPES AROUND 915 J/KG AND A CAP OF 160 J/KG. IF THE TEMPERATURE OR MOISTURE INCREASES ONLY SLIGHTLY TO 70 OVER 55...INSTABILITY WILL RISE TO 1500 J/KG WITH LITTLE CAP. THIS SYSTEM WILL MOVE THROUGH THE FORECAST AREA BY MIDNIGHT...WITH BLUSTERY CONDITIONS CONTINUING THROUGH MONDAY. MOISTURE WRAPPING AROUND THIS STRONG STORM SYSTEM TO THE NORTH...WILL ALLOW FOR SOME SPRINKLES...CHANGING OVER TO FLURRIES ACROSS MAINLY THE NORTHERN FORECAST AREA BY MONDAY AFTERNOON. .EXTENDED OUTLOOK... MADE LITTLE CHANGES BEYOND WEDNESDAY WITH ANOTHER COLD FRONT EXPECTED TO MOVE THROUGH THE REGION THURSDAY WITH ANOTHER STORM SYSTEM POSSIBLY AFFECTING SOUTHERN MISSOURI BY NEXT WEEKEND. THICKNESS VALUES AND MOISTURE REMAIN IN QUESTION...BUT DID ADD A CHANCE OF RAIN OR SNOW FOR NEXT WEEK. TEMPERATURES SHOULD REMAIN SEASONABLY COOL AS THE UPPER LEVEL PATTERN REMAINS WEST/NORTHWESTERLY. JLT && .AVIATION... FOR THE 18Z TAFS...A PATCH OF SCATTERED CLOUDS HAD OPENED UP OVER SOUTHWEST MISSOURI LATE THIS MORNING. SUNSHINE WILL ONLY ADD TO SURFACE INSTABILITY. EXPECT THUNDERSTORMS TO FORM OVER EASTERN KANSAS AROUND 21Z AND MOVE THROUGH THE KJLN AND KSGF TERMINALS BETWEEN 22-02Z. LLWS WILL ALSO BE A CONCERN IN ADVANCE OF THE CONVECTIVE LINE. ONCE STORMS CLEAR THE AREA...EXPECT WINDS...STRATOCUMULUS AND STRATUS TO PERSIST THROUGH THE REMAINDER OF THE TAF PERIOD. GAEDE && SGF WATCHES/WARNINGS/ADVISORIES... .MO...WIND ADV UNTIL 6PM SOUTHWESTERN COUNTIES. .KS...NONE. WFO SGF
Hazardous weather outlook, Nov 27, 3:25 PM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 325 PM CST SUN NOV 27 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280600- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 325 PM CST SUN NOV 27 2005 ...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS...SOME MAY PRODUCE DAMAGING WINDS IN EXCESS OF 70 MPH. ISOLATED STRONG TORNADOES. AND HAIL UP TO THE SIZE OF HALF DOLLARS. AREAS AFFECTED AND TIMING: STRONG TO SEVERE THUNDERSTORMS WILL TRACK ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE THIS AFTERNOON AND THIS EVENING. THIS EPISODE OF THUNDERSTORMS WILL LIKELY END PRIOR TO 2 AM. DISCUSSION: THE INGREDIENTS CONTINUE TO COME TOGETHER LATE THIS AFTERNOON AND THIS EVENING FOR A SEVERE WEATHER OUTBREAK WITH DAMAGING WINDS AND ISOLATED TORNADOES...SOME POSSIBLY STRONG. THIS ACTIVITY WILL LIKELY FORM INTO LINE SEGMENTS AND MINIATURE SUPERCELLS ALONG AN APPROACHING COLD FRONT WHICH WILL MOVE RAPIDLY EASTWARD ACROSS WESTERN MISSOURI AND THE MISSOURI OZARKS THROUGH THE EVENING. VERY STRONG WIND SHEAR WILL SUPPORT A THREAT OF TORNADOES AND WIDESPREAD DAMAGING WINDS. ALTHOUGH INSTABILITY REMAINS LIMITED...AND THE OZARKS REMAIN CAPPED DUE TO A STRONG INVERSION THIS AFTERNOON...THE STRENGTH OF THE APPROACHING UPPER LEVEL ENERGY WILL BREAK THIS CAP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GUSTY WEST TO NORTHWEST WINDS IN EXCESS OF 30 MPH WILL OCCUR BEHIND SUNDAYS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 2 AND 4 PM ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI WHERE A TORNADO WATCH IS POSTED. PLEASE BE AWARE THAT THUNDERSTORMS WILL BE MOVING AT 55 TO 65 MPH ONCE THEY DEVELOP...THEREFORE SPOTTERS SHOULD BE PREPARED TO BE IN PLACE AND ACTIVATED AS SOON AS THUNDERSTORMS MOVE INTO THE COUNTY UPSTREAM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) JLT / CRAMER
In the hours before
Special weather statement, Nov 27, 3:07 PM CST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 307 PM CST SUN NOV 27 2005 MOZ055>058-067>071-078>083-089>092-094>098-102>106-280515- BARRY-BENTON-CAMDEN-CEDAR-CHRISTIAN-DADE-DALLAS-DENT-DOUGLAS- GREENE-HICKORY-HOWELL-LACLEDE-LAWRENCE-MARIES-MILLER-MORGAN- OREGON-OZARK-PHELPS-POLK-PULASKI-ST. CLAIR-SHANNON-STONE-TANEY- TEXAS-WEBSTER-WRIGHT- 307 PM CST SUN NOV 27 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 877 IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING AREA... IN MISSOURI THIS WATCH INCLUDES 29 COUNTIES IN CENTRAL MISSOURI BENTON... CAMDEN... HICKORY... MARIES... MILLER... MORGAN... PHELPS... PULASKI... ST. CLAIR... IN SOUTH CENTRAL MISSOURI DENT... HOWELL... OREGON... SHANNON... TEXAS... IN SOUTHWEST MISSOURI BARRY... CEDAR... CHRISTIAN... DADE... DALLAS... DOUGLAS... GREENE... LACLEDE... LAWRENCE... OZARK... POLK... STONE... TANEY... WEBSTER... WRIGHT... THIS INCLUDES THE CITIES OF...ALTON...APPLETON CITY...AURORA... AVA...BOLIVAR...BRANSON...BUFFALO...CABOOL...CAMDENTON... CASSVILLE...COLE CAMP...EL DORADO SPRINGS...ELDON...EMINENCE... FORSYTH...FORT LEONARD WOOD...GAINESVILLE...GALENA...GREENFIELD... HERMITAGE...HOUSTON...KIMBERLING CITY...LAKE OZARK...LEBANON... MANSFIELD...MARSHFIELD...MONETT...MOUNT VERNON...MOUNTAIN GROVE... NIXA...OSAGE BEACH...OSCEOLA...OZARK...REPUBLIC...ROGERSVILLE... ROLLA...SALEM...SPRINGFIELD...STOCKTON...THAYER...THEODOSIA... VERSAILLES...VIENNA...WARSAW...WAYNESVILLE...WEST PLAINS... WILLOW SPRINGS AND WINONA. KSZ073-097-101-MOZ066-077-088-093-101-280200- BOURBON-CHEROKEE-CRAWFORD-BARTON-JASPER-MCDONALD-NEWTON-VERNON- 307 PM CST SUN NOV 27 2005 ...TORNADO WATCH 875 REMAINS VALID UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING AREA... IN KANSAS THIS WATCH INCLUDES 3 COUNTIES IN SOUTHEAST KANSAS BOURBON... CHEROKEE... CRAWFORD... IN MISSOURI THIS WATCH INCLUDES 5 COUNTIES IN SOUTHWEST MISSOURI BARTON... JASPER... MCDONALD... NEWTON... VERNON... THIS INCLUDES THE CITIES OF...ANDERSON...BAXTER SPRINGS... CARTHAGE...COLUMBUS...FORT SCOTT...JOPLIN...LAMAR...NEOSHO... NEVADA...PINEVILLE AND PITTSBURG. A VIGOROUS UPPER LEVEL STORM SYSTEM WILL INTERACT WITH UNSEASONABLY WARM AND HUMID AIR THIS AFTERNOON AND THIS EVENING...AND PRODUCE STRONG TO SEVERE THUNDERSTORMS. THESE STORMS WILL TRACK ACROSS EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI OZARKS...POTENTIALLY PRODUCING LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...DAMAGING WINDS IN EXCESS OF 70 MPH...AND TORNADOS. THIS EPISODE OF THUNDERSTORMS WILL LIKELY END AFTER MIDNIGHT TONIGHT. GC / CRAMER
Local storm report, Nov 27, 5:14 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CST SUN NOV 27 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG PORTERVILLE 37.72N 95.07W
11/27/2005 BOURBON KS LAW ENFORCEMENT
TIN BLOWN OFF OF SHED. POSSIBLE TORNADO DAMAGE. STORM
SURVEY MAY BE NEEDED ON MONDAY.
SUTTONLocal storm report, Nov 27, 5:25 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CST SUN NOV 27 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0520 PM TORNADO 2 W DUDENVILLE 37.30N 94.12W
11/27/2005 JASPER MO TRAINED SPOTTER
TORNADO REPORTED ON GROUND. LOCATION IS 3 MILES SOUTH
OF GOLDEN CITY.
SUTTONLocal storm report, Nov 27, 5:28 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CST SUN NOV 27 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0525 PM FUNNEL CLOUD LOCKWOOD 37.38N 93.97W
11/27/2005 DADE MO AMATEUR RADIO
FUNNEL CLOUD REPORTED JUST NORTHWEST OF LOCKWOOD VIA
AMATEUR RADIO
SUTTONLocal storm report, Nov 27, 5:31 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CST SUN NOV 27 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0530 PM FUNNEL CLOUD 3 NW LOCKWOOD 37.41N 94.01W
11/27/2005 DADE MO TRAINED SPOTTER
SUTTONLocal storm report, Nov 27, 7:22 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CST SUN NOV 27 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG 5 S CAULFIELD 36.55N 92.12W
11/27/2005 HOWELL MO LAW ENFORCEMENT
REPORT OF FRONT PORCH AND BARN DESTROYED NEAR YY
HIGHWAY. RELAYED BY WEST PLAINS SHERIFF OFFICE. POSSIBLE
TORNADO DAMAGE. STORM SURVEY MAY BE NEEDED.
SCHULTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 6:07 PM CST | Severe Thunderstorm Warning | SGF | Barry | 38 min |
| Nov 27, 6:26 PM CST | Tornado Warning | SGF | Howell | 64 min |
| Nov 27, 6:34 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 28 min |
| Nov 27, 6:52 PM CST | Severe Thunderstorm Warning | SGF | Dade | 23 min |
| Nov 27, 7:01 PM CST | Severe Thunderstorm Warning | SGF | Hickory, Polk | 37 min |
| Nov 27, 7:19 PM CST | High Wind Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 17 more | 6 hr |
| Nov 27, 7:23 PM CST | Severe Thunderstorm Warning | SGF | Benton | 33 min |
| Nov 27, 8:18 PM CST | High Wind Watch | SGF | Camden, Christian, Dallas, Dent, Douglas, Greene and 15 more | 5 hr |
| Nov 27, 8:27 PM CST | Tornado Warning | SGF | Shannon | 8 min |
| Nov 27, 9:43 PM CST | Flash Flood Warning | SGF | Dent, Oregon, Shannon | 10 hr |
| Nov 27, 10:09 PM CST | Flash Flood Warning | SGF | Howell | 10 hr |
| Nov 27, 11:34 PM CST | Wind Advisory | SGF | Dent, Douglas, Howell, Maries, Oregon, Ozark and 5 more | 93 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.